# SDR DALA2019030701581

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0973341) DURING INSPECTION FOUND CRACK TRACK RBL 13.84 LOCATED BS727H, BS727I AND BS727J AT AFT CARGO COMPARTMENT. PERFORMED REPAIR ON CARGO TRACK RBL 13.84 BTW BS 727F TO BS 747+10" AT AFT CARGO COMPARTMENT AS PER SRM 53-00-53 REPAIR 3.
